Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A cohomological class of vector bundles


Author: Rosa M. Miró-Roig
Journal: Proc. Amer. Math. Soc. 120 (1994), 1003-1008
MSC: Primary 14F05
MathSciNet review: 1172953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The goal of this paper is to give a cohomological characterization of $ {F_{n,t}}$, where $ {F_{n,t}}: = \operatorname{Ker} ((n + t;n){\mathcal{O}_{{{\mathbf{P}}^n}}}( - t) \to {\mathcal{O}_{{{\mathbf{P}}^n}}})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14F05

Retrieve articles in all journals with MSC: 14F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1172953-5
PII: S 0002-9939(1994)1172953-5
Article copyright: © Copyright 1994 American Mathematical Society